![]() |
Volumn 247, Issue 4-5, 1998, Pages 267-272
|
Normally ordered unitary operator for multimode squeezed fermion states
|
Author keywords
[No Author keywords available]
|
Indexed keywords
COHERENT-STATE REPRESENTATIONS;
FERMION STATE;
FERMIONIC SYSTEMS;
GRASSMANN NUMBERS;
MULTIMODES;
ORTHOGONAL TRANSFORMATIONS;
UNITARY OPERATORS;
|
EID: 0042545230
PISSN: 03759601
EISSN: None
Source Type: Journal
DOI: 10.1016/S0375-9601(98)00621-5 Document Type: Article |
Times cited : (8)
|
References (14)
|